Stable dicentric X chromosomes with two functional centromeres.

Published

Journal Article (Letter)

Full Text

Duke Authors

Cited Authors

  • Sullivan, BA; Willard, HF

Published Date

  • November 1998

Published In

Volume / Issue

  • 20 / 3

Start / End Page

  • 227 - 228

PubMed ID

  • 9806536

Pubmed Central ID

  • 9806536

International Standard Serial Number (ISSN)

  • 1061-4036

Digital Object Identifier (DOI)

  • 10.1038/3024

Language

  • eng

Conference Location

  • United States